# SDR AALA202212279158

- Difficulty date: December 16, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Part number: 147A5712U3
- Condition: Corroded
- Location: Bs 990 Rbl 33
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION AT AFT WET AREA FLOOR STRUCTURE UPPER SKIN STA 990 AND RIGHT BUTT LINE 33. REMOVED AND REPLACED FLOOR STRUCTURE UPPER SKIN
